# SDR SIMA2023111326001

- Difficulty date: October 26, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 20,370 hours, 13,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FR 87 Y-11 CORRODED (LEVEL 2 CORROSION)-C/A-BLENDED CORROSION ON BEAM AT FR 87Y -11 PER EMB SRM 51-10-03. FOUND TO BE OUT OF LIIMITS. REMOVED CORRODED BEAM AT FR 87 Y-11 IAW EMB SRM 51-40-08. LOCATED AND DRILLED NEW BEAM PN 170-65669-003 IAW EMB SRM 51-20-03. TREATED AND PRIMED FASTENER HOLESIAW EMB SRM 51-23-04 AND SRM 51-23-05. INSTALLED NEW BEAM AT FR 87 Y-11 IAW EMB SRM 51-40-08
